# SDR UALA2010061602123

- Difficulty date: June 14, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 59,657 hours, 11,028 cycles
- Engine: Pwa PW4077
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Card
- Part number: ELM3801
- Part serial: ET4293
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY MAIN BATTERY FAILURE.  STATUS MSG-2413054 ACTIVE ER INTER.  REPLACED ELMS FILTER CARD M24406A16.  MSG'S ERASED, SOFTWARE OKAY.
